General properties of concave functions defined by the generalized Srivastava-Attiya operator


BAYRAM H. , ALTINKAYA Ş.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.23, no.3, pp.408-416, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.408-416

Abstract

In this paper we introduce a class (F mu.bC0)-C-m,k (alpha) of concave functions by using the generalized Srivastava-Attiya operator. Also, we get distortion bounds for this class.